| Model Number |
768901 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
It was reported that the ventilator had water in the green tubing.No patient harm was reported.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Technical support advised the customer to make sure the diaphragm cap was facing up and that the circuit was flat without dips and that the cap should be replaced if it caused the map to fluctuate.The customer advised that since they were seeing some fluctuation, they swapped the vent out with a different one and tested it without a humidifier and found that there were no issues that could be seen.